# SDR SWIA2020030548997

- Difficulty date: January 9, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTALS 2 EA HAS CORROSION NEAR ICE BREAKER VENT DOOR OPENING.    (C-CHECK) RO 3/3/2020   REPLACED INTERCOSTAL DD3 P/N 601R318056-1 AND INTERCOSTAL DD4 P/N 601R318081-1 WITH NEW REF. CRJ 900 SRM AND BOMBARDIER INC. DWG. COMPLIED WITH SKYWEST TASK CARD AND FORM M-337.
